# SDR AWXA0000182

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 32,563 hours, 15,440 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: SC47003
- Part serial: 211
- Condition: Leaking
- Location: Rudder
- Part time: 30,877 hours, 14,728 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY HYD SYS WARNING.  GREEN HYDRAULIC SYSTEM RESERVOIR LOW.  REMOVED LEAKING NR 1 YAW DAMPER SERVO ACTUATOR, LEAK AND OPS CK GOOD IAW A320 MM 27-65-51-000-001.   TT 0064572   CURRENT HISTORY:  NO DIRECTLY RELATED  HISTORY STEP 1A OF EO 27-24-03 WAS C/W 22 MAR 00.  RECOMMENDATION:   REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
